# SDR UALA2009072902283

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 56,496 hours, 10,515 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 380
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF CAN BE TUNED AND RECEIVED BUT ONLY TUNING SQUEAL HEARD WHEN ATTEMPTED.  MAINT MESSAGE 23-51010 LEFT COUPLER HAS INTERNAL FAULT.  REPLACED COUPLER.  GROUND CHECKED OK.
